Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Foliations and polynomial diffeomorphisms of 'R POT.3' (2009)

  • Authors:
  • USP affiliated authors: VIDALON, CARLOS TEOBALDO GUTIERREZ - ICMC ; APAZA, CARLOS ALBERTO MAQUERA - ICMC
  • USP Schools: ICMC; ICMC
  • DOI: 10.1007/s00209-008-0393-7
  • Subjects: SISTEMAS DINÂMICOS; TEORIA ERGÓDICA; TOPOLOGIA DIFERENCIAL
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s00209-008-0393-7 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: green
    Informações sobre o Citescore
  • Título: Mathematische Zeitschrift

    ISSN: 0025-5874

    Citescore - 2017: 0.85

    SJR - 2017: 1.635

    SNIP - 2017: 1.112


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    ICMC1695892-10PROD-1695892
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      VIDALON, Carlos Teobaldo Gutierrez; APAZA, Carlos Alberto Maquera. Foliations and polynomial diffeomorphisms of 'R POT.3'. Mathematische Zeitschrift, Heidelberg, v. 262, p. 613-626, 2009. Disponível em: < http://dx.doi.org/10.1007/s00209-008-0393-7 > DOI: 10.1007/s00209-008-0393-7.
    • APA

      Vidalon, C. T. G., & Apaza, C. A. M. (2009). Foliations and polynomial diffeomorphisms of 'R POT.3'. Mathematische Zeitschrift, 262, 613-626. doi:10.1007/s00209-008-0393-7
    • NLM

      Vidalon CTG, Apaza CAM. Foliations and polynomial diffeomorphisms of 'R POT.3' [Internet]. Mathematische Zeitschrift. 2009 ; 262 613-626.Available from: http://dx.doi.org/10.1007/s00209-008-0393-7
    • Vancouver

      Vidalon CTG, Apaza CAM. Foliations and polynomial diffeomorphisms of 'R POT.3' [Internet]. Mathematische Zeitschrift. 2009 ; 262 613-626.Available from: http://dx.doi.org/10.1007/s00209-008-0393-7

    Referências citadas na obra
    Alexandrov V.A.: Remarks on Efimov’s theorem about differential tests of homeomorphism. Rev. Roumanie Math. Pures Appl. 36(3–4), 101–105 (1991)
    Bass H., Connell E., Wright D.: The Jacobian conjecture: reduction of degree and formal expansion of the inverse. Bull. Am. Math. Soc. 7, 287–330 (1982)
    Białynicki-Birula A., Rosenlicht M.: Injective morphisms of real algebraic varieties. Proc. Am. Math. Soc. 13, 200–204 (1962)
    Camacho, C.: Alcides Lins Neto geometric theory of foliations. Birkhäuser Boston Inc., (1985)
    Campbell L.A.: Unipotent Jacobian matrices and univalent maps. Contemp. Math. 264, 157–177 (2000)
    Černavskii A.V.: Finite-to-one open mappings of manifolds. Mat. Sbornik 65, 357–369 (1964)
    Černavskii A.V.: Addendum to the paper Finite-to-one open mappings of manifolds. Mat. Sbornik 66, 471–472 (1965)
    Chamberland M.: Characterizing two-dimensional maps whose Jacobians have constant eigenvalues. Can. Math. Bull. 46(3), 323–331 (2003)
    Cobo M., Gutierrez C., Llibre J.: On the injectivity of C 1 maps of the real plane. Can. J. Math. 54(6), 1187–1201 (2002)
    Chau and Nga. A remark on Yu’s theorem (1998, preprint)
    Druskowski L.: An effective approach to Keller’s Jacobian conjecture. Math. Ann. 264, 303–313 (1983)
    van den Essen, A.: Polynomial automorphisms and the Jacobian conjecture. In: Progress in Mathematics, vol. 190. Birkhauser, Basel (2000)
    Fernandes A., Gutierrez C., Rabanal R.: Global asymptotic stability for differentiable vector fields of $${ \mathbb{R}^2}$$ . J. Differ. Equ. 206, 470–482 (2004)
    Fernandes, A., Gutierrez, C., Rabanal, R.: On local diffeomorphisms of $${\mathbb{R}^n}$$ that are injective. In: Qualitative Theory of Dynamical Systems, vol. 5, article no. 63, pp. 129–136, (2004)
    Godbillon, C.: Feuilletages: Études géométriques. In: Progress in Math. vol. 14, Birkhäuser, Basel (1991)
    Golubitsky, O., Guillemin, V.: Stable mappings and their singularities. In: Grad. Texts in Math. vol. 14. Springer, Heidelberg (1973)
    Gutierrez, C.: A solution to the bidimensional global asymptotic stability conjecture. In: Ann. Inst. H. Poincaré. Analyse non Lineaire, vol. 12, No. 6, pp. 627–671 (1995)
    Gutierrez E C., Rabanal R.: Injectivity of differentiable maps $${\mathbb{R}^2\to \mathbb{R}^2}$$ at infinity. Bull. Braz. Math. Soc. 37(2), 217–239 (2006)
    Gutierrez E Nguyen Van Chau C.: Properness and the Jacobian conjecture in $${\mathbb{R}^2}$$ . Vietnam J. Math. 31(4), 421–427 (2003)
    Gutierrez E Nguyen Van Chau C.: On nonsingular polynomial maps of $${\mathbb{R}^2}$$ . Annales Polonici Mathematici 88, 193–204 (2006)
    Gutierrez E Nguyen Van Chau, C.: A remark on an eigenvalue condition for the global injectivity of differentiable maps of $${\mathbb{R}^2}$$ . In: Discrete & Continuous Dynamical Systems, Series A, vol. 17, No. 2, pp. 397–402
    Jelonek Z.: Geometry of real polynomial mappings. Math. Zeitschrift 239, 321–333 (2002)
    Jelonek Z: The set of points at which a polynomial map is not proper. Ann. Polon. Math. 58, 259–266 (1993)
    Jelonek Z.: Testing sets for properness of polynomial mappings. Math. Ann. 315, 1–35 (1999)
    Nollet, S., Xavier, F.: Global inversion via the Palais-smale condition. In: Discret and Continuous Dynamical Systems Ser. A, vol. 8, pp. 17–28 (2002)
    Palmeira C.F.B.: Open manifolds foliated by planes. Ann. Math. 107, 109–131 (1978)
    Peretz Nguyen Van Chau, R., Campbell L.A., Gutierrez, C.: Iterated images and the plane Jacobian conjecture. In: Discret and Continuous Dynamical Systems, vol. 16, No. 2, pp. 455–461 (2006)
    Pinchuck S.: A counterexample to the strong Jacobian conjecture. Math. Z. 217, 1–4 (1994)
    Rosenberg H.: Foliations by planes. Topology 7, 131–138 (1968)
    Smyth B., Xavier F.: Injectivity of local diffeomorphisms from nearly spectral conditions. J. Diff. Equ. 130, 406–414 (1996)
    Yagzhev A.V.: On Keller’s problem. Siberian Math. J. 21, 747–754 (1980)